Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02G01")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2020

  • Page / 81

Export

Selection :

  • and

Stress-enhanced clonal selection algorithm for structural topology optimizationWU, C. Y; KU, C. C.International journal for numerical methods in engineering. 2012, Vol 89, Num 8, pp 957-974, issn 0029-5981, 18 p.Article

Steenrod squares on conjugation spacesFRANZ, Matthias; PUPPE, Volker.Comptes rendus. Mathématique. 2006, Vol 342, Num 3, pp 187-190, issn 1631-073X, 4 p.Article

Strong paracompactness and W-δθ-refinability of inverse limitsCHIBA, Keiko.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 4, pp 1213-1221, issn 0002-9939, 9 p.Article

A counterexample related to topological sumsYAMAMOTO, Shuji; YAMASHITA, Atsushi.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 12, pp 3715-3719, issn 0002-9939, 5 p.Article

Relations approximated by continuous functionsHOLA, L; MCCOY, R. A.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 7, pp 2173-2182, issn 0002-9939, 10 p.Article

Estimation effective de la perte de positivité dans la régularisation des courants = Effective estimate of positivity loss in current regularizationsPOPOVICI, Dan.Comptes rendus. Mathématique. 2004, Vol 338, Num 1, pp 59-64, issn 1631-073X, 6 p.Article

Local connectedness in L-topological spacesLI, Sheng-Gang.Fuzzy sets and systems. 2003, Vol 133, Num 3, pp 363-373, issn 0165-0114, 11 p.Article

On the degrees of branched coverings over linksSALGUEIRO, Antonio M.Comptes rendus. Mathématique. 2003, Vol 336, Num 2, pp 169-174, issn 1631-073X, 6 p.Article

Exactly k-to-1 maps and hereditarily indecomposable tree-like continuaGONZALEZ, Thomas E.Proceedings of the American Mathematical Society. 2003, Vol 131, Num 12, pp 3925-3927, issn 0002-9939, 3 p.Article

A continuum whose hyperspace of subcontinua is not g-contractibleILLANES, Alejandro.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 7, pp 2179-2182, issn 0002-9939Article

A note on iterated duals of certain topological spacesBURDICK, Bruce S.Theoretical computer science. 2002, Vol 275, Num 1-2, pp 69-77, issn 0304-3975Article

Entropy of interval maps via permutationsBANDT, Christoph; KELLER, Gerhard; POMPE, Bernd et al.Nonlinearity (Bristol. Print). 2002, Vol 15, Num 5, pp 1595-1602, issn 0951-7715Article

On the predictability of discrete dynamical systemsBERNARDES, Nilson C.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 7, pp 1983-1992, issn 0002-9939Article

Invariants de Vassiliev et conjecture de Poincaré = Vassiliev invariants and the Poincaré conjectureEISERMANN, Michael.Comptes rendus. Mathématique. 2002, Vol 334, Num 11, pp 1005-1010, issn 1631-073XArticle

Nontransitive quasi-uniformities in the pervin quasi-proximity classKÜNZI, H.-P. A.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 12, pp 3725-3730, issn 0002-9939, 6 p.Article

Extended admissibilitySCHRÖDER, Matthias.Theoretical computer science. 2002, Vol 284, Num 2, pp 519-538, issn 0304-3975Article

Décomposabilité des H-espaces à homologie indécomposable bornée = Decomposability of the H-spaces with bounded indecomposable homologyOUADGHIRI, Anisse.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 332, Num 10, pp 917-920, issn 0764-4442Article

Stabilizing and commuting cochainsKAROUBI, Max.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 333, Num 8, pp 769-771, issn 0764-4442Article

L'homologie de Novikov des entrelacs de Waldhausen = The Novikov homology of graph linksCIMASONI, David.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 333, Num 10, pp 939-942, issn 0764-4442Article

UNE CONSTRUCTION COHOMOLOGIQUE DE L'INVARIANT DE CASSON = A COHOMOLOGICAL CONSTRUCTION OF CASSON'S INVARIANTPitsch, Wolfgang; Barge, Jean.2000, 75 p.Thesis

TopologyFuzzy sets and systems. 2000, Vol 109, Num 2, issn 0165-0114, 156 p.Serial Issue

Domain representations of topological spacesBLANCK, Jens.Theoretical computer science. 2000, Vol 247, Num 1-2, pp 229-255, issn 0304-3975Article

Sur les surfaces tubées incompressibles de Finkelstein-Moriah = On the Finkelstein-Moriah tubed incompressible surfacesHAROU, F.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1999, Vol 329, Num 12, pp 1077-1080, issn 0764-4442Article

Continuous selection theorems in generalized convex spacesPARK, S.Numerical functional analysis and optimization. 1999, Vol 20, Num 5-6, pp 567-583, issn 0163-0563Article

Fuzzy regular convergence structuresBU YOUNG LEE; SU HO SOHN.Fuzzy sets and systems. 1999, Vol 101, Num 3, pp 505-508, issn 0165-0114Article

  • Page / 81